# SDR COMA2009080590014

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N544CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 3,424 hours, 2,202 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL160207
- Condition: Failed
- Location: Landing Gear
- Part time: 3,424 hours, 2,202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWS FAILED SHORTLY AFTER GEAR RETRACTION.  EMERGENCY DECLARED, A/C LANDED SAFELY IN CVG.  REMOVED AND REPLACED MLG SELECTOR VALVE.
